# SDR UALA2011090204730

- Difficulty date: September 1, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,514 hours, 13,932 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T003426
- Part serial: 100
- Condition: Faulty
- Location: Weu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AIR DATA COMPUTER DOES NOT TEST.  REPLACED M999 WEU CARD MODULE PER MM, OPS CHECKED OKAY.
